# SDR 08FDEA04186

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 663-756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM , BS 663-756 LBL 62 HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13. REMOVED, FABRICATED AND INSTALLED CREASE BEAM IAW SRM 51-40-02 AND DWG 143N5520.
